Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Cubature formulas of degree nine for symmetric planar regions

Authors: Robert Piessens and Ann Haegemans
Journal: Math. Comp. 29 (1975), 810-815
MSC: Primary 65D30
MathSciNet review: 0368393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method of constructing 19-point cubature formulas with degree of exactness 9 is given for two-dimensional regions and weight functions which are symmetric in each variable. For some regions, e.g., the square and the circle, these formulas can be reduced to 18-point formulas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

PII: S 0025-5718(1975)0368393-5
Keywords: Approximate integration, cubature formula, degree of exactness, planar region, orthogonal polynomials
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia